Research ArticleNETWORK SCIENCE

Effective approach to epidemic containment using link equations in complex networks

See allHide authors and affiliations

Science Advances  05 Dec 2018:
Vol. 4, no. 12, eaau4212
DOI: 10.1126/sciadv.aau4212

Article Information

vol. 4 no. 12

Online ISSN: 
History: 
  • Received for publication June 8, 2018
  • Accepted for publication November 7, 2018
  • .

Author Information

  1. Joan T. Matamalas*,
  2. Alex Arenas* and
  3. Sergio Gómez*
  1. Departament d’Enginyeria Informàtica i Matemàtiques, Universitat Rovira i Virgili, 43007 Tarragona, Spain.
  1. *Corresponding author. Email: joantomas.matamalas{at}urv.cat (J.T.M.); alexandre.arenas{at}urv.cat (A.A.); sergio.gomez{at}urv.cat (S.G.)

Altmetric

Article usage

Article usage: December 2018 to October 2020

AbstractFullPdf
Dec 201803357644
Jan 201912368158
Feb 20193026194
Mar 20191329151
Apr 2019930145
May 20191041673
Jun 2019918164
Jul 20191536158
Aug 20191657251
Sep 2019463937
Oct 2019360958
Nov 2019240437
Dec 2019626448
Jan 2020612537
Feb 20207200132
Mar 202014541169
Apr 202012281161
May 2020215458
Jun 2020312433
Jul 2020612837
Aug 202049172
Sep 20201110269
Oct 2020168642

Stay Connected to Science Advances

Navigate This Article